# SDR DXTA2021050541640

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 1,950 hours, 1,510 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: DAP0010301
- Part serial: 103SH
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT MLG BRAKE: DURING TAXI OUT, THE RIGHT, MAIN BRAKE INTERMITTENTLY FAILED. APPLYING THE BRAKES RESULTED IN A GRINDING SOUND AND IT FAILED TO ENGAGE FULLY. THE AIRCRAFT HAD TO BE STOPPED WITH THE LEFT BRAKE ONLY. //SIGN OFF // VERIFIED SEVERAL WHEEL SPEED TRANSDUCES FAILS ( RH SIDE) IN CMC HISTORY. REPLACED WITH A REPAIRED UNIT THE RH WHEEL SPEED TRANSDUCER OPERATIONAL TEST CHECKED GOOD IAW PHENON AMM 32-41-06 PERFORMKED SATISFACTORY OPERATIONAL TEST OF BRAKING SYSTEM VIA ENGINE RUN & TAXI IAW PHENON AFM NO DEFECTS NOTED
